Multivariate bathymetry-derived generalized linear model accurately predicts rockfish distribution on Cordell Bank, California, USA

Young, Mary, Iampietro, Pat J., Kvitek, Rikk G. and Garza, Corey D. 2010, Multivariate bathymetry-derived generalized linear model accurately predicts rockfish distribution on Cordell Bank, California, USA, Marine ecology progress series, vol. 415, pp. 247-261, doi: 10.3354/meps08760.

Attached Files
Name Description MIMEType Size Downloads

Title Multivariate bathymetry-derived generalized linear model accurately predicts rockfish distribution on Cordell Bank, California, USA
Author(s) Young, MaryORCID iD for Young, Mary orcid.org/0000-0001-7426-2343
Iampietro, Pat J.
Kvitek, Rikk G.
Garza, Corey D.
Journal name Marine ecology progress series
Volume number 415
Start page 247
End page 261
Total pages 15
Publisher Inter-Research Science Publishers
Place of publication Oldendorf, Germany
Publication date 2010-10-25
ISSN 0171-8630
Language eng
DOI 10.3354/meps08760
Indigenous content off
Field of Research 0602 Ecology
0608 Zoology
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Inter-Research
Persistent URL http://hdl.handle.net/10536/DRO/DU:30125169

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 26 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 33 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 09 Jul 2019, 15:14:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.